# SDR DALA2021092705801

- Difficulty date: September 21, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 ERA 471873-14 REV A SECTION II INSTALLS A NEW SKIN VIA SPLICE AT STA 580-660, STRINGERS 14L TO 19L. CORRECTIVE ACTION: REF ERA 471873-14 REV A. (1956526)
